Alert archive / Kentucky / Wind Advisories in 2015
Wind Advisory 4, NWS Louisville, KY
NWS Louisville, KY issued this wind advisory at Dec 13, 2015, 2:42 PM CST for 49 counties in Kentucky; 10 counties in Indiana. It took effect at Dec 13, 2015, 10:00 PM CST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2015, 2:42 PM CST (20:42 UTC)
- In effect from
- Dec 13, 2015, 10:00 PM CST
- Expired
- Dec 14, 2015, 5:00 PM CST
- In force
- 19 hr
- Issued by
- NWS Louisville, KY
All 59 counties
Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Adair County, KY, Allen County, KY, Anderson County, KY, Barren County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Hart County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Ohio County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Simpson County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Warren County, KY, Washington County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 43 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1478 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
939 WWUS73 KLMK 132042 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 342 PM EST SUN DEC 13 2015 ...WIND ADVISORY IN EFFECT FROM 11 PM EST TONIGHT THROUGH 600 PM EST MONDAY... .A DEEP LOW PRESSURE SYSTEM OVER THE SOUTHERN PLAINS WILL COLLIDE WITH HIGH PRESSURE TO THE EAST CREATING A STRONG PRESSURE GRADIENT AND STRONG WINDS. INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-140445- /O.NEW.KLMK.WI.Y.0004.151214T0400Z-151214T2300Z/ ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN- BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON- WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE- MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR- CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE- ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...ORLEANS...FRENCH LICK...SALEM... SCOTTSBURG...AUSTIN...MADISON...JASPER...HUNTINGBURG... BROWNSTOWN...MILLTOWN...MARENGO...TELL CITY...CORYDON... NEW ALBANY...JEFFERSONVILLE...CLARKSVILLE...LEWISPORT... HAWESVILLE...HARDINSBURG...IRVINGTON...CLOVERPORT...BRANDENBURG... MULDRAUGH...BEAVER DAM...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... RADCLIFF...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... HILLVIEW...BROOKS...LOUISVILLE...LA GRANGE...BUCKNER... CRESTWOOD...PEWEE VALLEY...BEDFORD...MILTON...EMINENCE... NEW CASTLE...PLEASUREVILLE...CAMPBELLSBURG...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE... BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WILMORE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...BEREA...MORGANTOWN...BROWNSVILLE...HORSE CAVE... MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... RUSSELL SPRINGS...JAMESTOWN...BURKESVILLE...ALBANY 342 PM EST SUN DEC 13 2015 /242 PM CST SUN DEC 13 2015/ ...WIND ADVISORY IN EFFECT FROM 11 PM EST /10 PM CST/ THIS EVENING TO 6 PM EST /5 PM CST/ MONDAY... THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 PM EST /10 PM CST/ THIS EVENING TO 6 PM EST /5 PM CST/ MONDAY. * TIMING...WINDS ARE FORECAST TO INCREASE BY MIDNIGHT WITH ONE STRONG LINE OF SHOWERS AND STRONG WINDS OVERNIGHT...AND A MORE PROLONGED PERIOD OF STRONG WINDS DURING THE DAY ON MONDAY. * WINDS...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 TO 45 MPH. * IMPACTS...TREE BRANCHES AND SMALL LIMBS MAY BE BROUGHT DOWN. HOLIDAY DECORATIONS AND OUTDOOR OBJECT SUCH AS TRASH CANS MAY BE BLOWN AROUND AND POSSIBLY DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JDG
6 follow-up statements
169 WWUS73 KLMK 140239 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 939 PM EST SUN DEC 13 2015 ...WIND ADVISORY IN EFFECT FROM 11 PM EST TONIGHT THROUGH 600 PM EST MONDAY... .A DEEP LOW PRESSURE SYSTEM OVER THE SOUTHERN PLAINS WILL COLLIDE WITH HIGH PRESSURE TO THE EAST CREATING A STRONG PRESSURE GRADIENT AND STRONG WINDS. INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-141100- /O.CON.KLMK.WI.Y.0004.151214T0400Z-151214T2300Z/ ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN- BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON- WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE- MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR- CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE- ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...ORLEANS...FRENCH LICK...SALEM... SCOTTSBURG...AUSTIN...MADISON...JASPER...HUNTINGBURG... BROWNSTOWN...MILLTOWN...MARENGO...TELL CITY...CORYDON... NEW ALBANY...JEFFERSONVILLE...CLARKSVILLE...LEWISPORT... HAWESVILLE...HARDINSBURG...IRVINGTON...CLOVERPORT...BRANDENBURG... MULDRAUGH...BEAVER DAM...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... RADCLIFF...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... HILLVIEW...BROOKS...LOUISVILLE...LA GRANGE...BUCKNER... CRESTWOOD...PEWEE VALLEY...BEDFORD...MILTON...EMINENCE... NEW CASTLE...PLEASUREVILLE...CAMPBELLSBURG...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE... BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WILMORE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...BEREA...MORGANTOWN...BROWNSVILLE...HORSE CAVE... MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... RUSSELL SPRINGS...JAMESTOWN...BURKESVILLE...ALBANY 939 PM EST SUN DEC 13 2015 /839 PM CST SUN DEC 13 2015/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ MONDAY... * TIMING...WINDS ARE FORECAST TO INCREASE LATE THIS EVENING WITH ONE STRONG LINE OF SHOWERS AND STRONG WINDS OVERNIGHT...AND A MORE PROLONGED PERIOD OF STRONG WINDS DURING THE DAY ON MONDAY. * WINDS...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 TO 45 MPH. * IMPACTS...TREE BRANCHES AND SMALL LIMBS MAY BE BROUGHT DOWN. HOLIDAY DECORATIONS AND OUTDOOR OBJECT SUCH AS TRASH CANS MAY BE BLOWN AROUND AND POSSIBLY DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
818 WWUS73 KLMK 140357 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 1057 PM EST SUN DEC 13 2015 ...WIND ADVISORY IN EFFECT FROM 11 PM EST TONIGHT THROUGH 600 PM EST MONDAY... .A DEEP LOW PRESSURE SYSTEM OVER THE SOUTHERN PLAINS WILL COLLIDE WITH HIGH PRESSURE TO THE EAST CREATING A STRONG PRESSURE GRADIENT AND STRONG WINDS. INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-141100- /O.CON.KLMK.WI.Y.0004.151214T0400Z-151214T2300Z/ ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN- BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON- WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE- MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR- CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE- ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...ORLEANS...FRENCH LICK...SALEM... SCOTTSBURG...AUSTIN...MADISON...JASPER...HUNTINGBURG... BROWNSTOWN...MILLTOWN...MARENGO...TELL CITY...CORYDON... NEW ALBANY...JEFFERSONVILLE...CLARKSVILLE...LEWISPORT... HAWESVILLE...HARDINSBURG...IRVINGTON...CLOVERPORT...BRANDENBURG... MULDRAUGH...BEAVER DAM...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... RADCLIFF...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... HILLVIEW...BROOKS...LOUISVILLE...LA GRANGE...BUCKNER... CRESTWOOD...PEWEE VALLEY...BEDFORD...MILTON...EMINENCE... NEW CASTLE...PLEASUREVILLE...CAMPBELLSBURG...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE... BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WILMORE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...BEREA...MORGANTOWN...BROWNSVILLE...HORSE CAVE... MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... RUSSELL SPRINGS...JAMESTOWN...BURKESVILLE...ALBANY 1057 PM EST SUN DEC 13 2015 /957 PM CST SUN DEC 13 2015/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ MONDAY... * TIMING...WINDS ARE FORECAST TO INCREASE LATE THIS EVENING WITH ONE STRONG LINE OF SHOWERS AND STRONG WINDS OVERNIGHT...AND A MORE PROLONGED PERIOD OF STRONG WINDS DURING THE DAY ON MONDAY. * WINDS...SOUTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS TO 45 TO 50 MPH. * IMPACTS...TREE BRANCHES AND SMALL LIMBS MAY BE BROUGHT DOWN. HOLIDAY DECORATIONS AND OUTDOOR OBJECT SUCH AS TRASH CANS MAY BE BLOWN AROUND AND POSSIBLY DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
827 WWUS73 KLMK 141025 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 525 AM EST MON DEC 14 2015 ...WIND GUSTS NEAR 50 MPH POSSIBLE TODAY... .A DEEPENING LOW PRESSURE SYSTEM MOVING INTO THE UPPER MIDWEST WILL CREATE A STRONG PRESSURE GRADIENT AND STRONG WINDS. INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-142300- /O.CON.KLMK.WI.Y.0004.000000T0000Z-151214T2300Z/ ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN- BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON- WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE- MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR- CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE- ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...ORLEANS...FRENCH LICK...SALEM... SCOTTSBURG...AUSTIN...MADISON...JASPER...HUNTINGBURG... BROWNSTOWN...MILLTOWN...MARENGO...TELL CITY...CORYDON... NEW ALBANY...JEFFERSONVILLE...CLARKSVILLE...LEWISPORT... HAWESVILLE...HARDINSBURG...IRVINGTON...CLOVERPORT...BRANDENBURG... MULDRAUGH...BEAVER DAM...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... RADCLIFF...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... HILLVIEW...BROOKS...LOUISVILLE...LA GRANGE...BUCKNER... CRESTWOOD...PEWEE VALLEY...BEDFORD...MILTON...EMINENCE... NEW CASTLE...PLEASUREVILLE...CAMPBELLSBURG...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE... BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WILMORE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...BEREA...MORGANTOWN...BROWNSVILLE...HORSE CAVE... MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... RUSSELL SPRINGS...JAMESTOWN...BURKESVILLE...ALBANY 525 AM EST MON DEC 14 2015 /425 AM CST MON DEC 14 2015/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS EVENING... * TIMING...STRONGEST WINDS WILL ACCOMPANY THE ARRIVAL OF RAIN IN THE BLUEGRASS REGION THIS MORNING. ANOTHER PERIOD OF GUSTY WINDS LIKELY THIS AFTERNOON. * WINDS...SOUTHERLY WIND GUSTS NEAR 50 MPH POSSIBLE AS RAIN BEGINS EARLY THIS MORNING. SOUTHWEST WIND GUSTS UP TO 45 MPH POSSIBLE IN THE AFTERNOON. * IMPACTS...TREE BRANCHES AND SMALL LIMBS MAY BE BROUGHT DOWN. HOLIDAY DECORATIONS AND OUTDOOR OBJECTS SUCH AS TRASH CANS MAY BE BLOWN AROUND AND POSSIBLY DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ RAS
021 WWUS73 KLMK 141605 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 1105 AM EST MON DEC 14 2015 ...WIND GUSTS NEAR 50 MPH POSSIBLE THIS AFTERNOON... .WIND GUSTS UP TO 50 MPH ARE POSSIBLE THROUGH THIS AFTERNOON AS A STRONG WEATHER SYSTEM MOVES ACROSS THE UPPER MIDWEST AND LOWER OHIO VALLEY. INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-142300- /O.CON.KLMK.WI.Y.0004.000000T0000Z-151214T2300Z/ ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN- BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON- WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE- MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR- CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE- ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...ORLEANS...FRENCH LICK...SALEM... SCOTTSBURG...AUSTIN...MADISON...JASPER...HUNTINGBURG... BROWNSTOWN...MILLTOWN...MARENGO...TELL CITY...CORYDON... NEW ALBANY...JEFFERSONVILLE...CLARKSVILLE...LEWISPORT... HAWESVILLE...HARDINSBURG...IRVINGTON...CLOVERPORT...BRANDENBURG... MULDRAUGH...BEAVER DAM...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... RADCLIFF...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... HILLVIEW...BROOKS...LOUISVILLE...LA GRANGE...BUCKNER... CRESTWOOD...PEWEE VALLEY...BEDFORD...MILTON...EMINENCE... NEW CASTLE...PLEASUREVILLE...CAMPBELLSBURG...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE... BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WILMORE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...BEREA...MORGANTOWN...BROWNSVILLE...HORSE CAVE... MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... RUSSELL SPRINGS...JAMESTOWN...BURKESVILLE...ALBANY 1105 AM EST MON DEC 14 2015 /1005 AM CST MON DEC 14 2015/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS EVENING... * TIMING...THROUGH THIS AFTERNOON. * WINDS...SOUTHWEST WINDS FREQUENTLY GUSTING 30 TO 40 MPH. GUSTS NEAR 50 MPH ARE POSSIBLE. * IMPACTS...TREE BRANCHES AND SMALL LIMBS MAY BE BROUGHT DOWN. HOLIDAY DECORATIONS AND OUTDOOR OBJECTS SUCH AS TRASH CANS MAY BE BLOWN AROUND AND POSSIBLY DAMAGED. TRAVEL ON EAST-WEST ROADS MAY BECOME DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ZT
896 WWUS73 KLMK 141955 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 255 PM EST MON DEC 14 2015 ...WIND GUSTS NEAR 50 MPH THROUGH LATE THIS AFTERNOON... .PLAN ON WIND GUSTS 40 TO NEAR 50 MPH AT TIMES THROUGH LATE THIS AFTERNOON AS A STRONG WEATHER SYSTEM MOVES ACROSS THE UPPER MIDWEST AND LOWER OHIO VALLEY. THERE HAVE BEEN SEVERAL REPORTED GUSTS OF 40 TO 45 MPH IN THE PAST COUPLE OF HOURS. INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-142300- /O.CON.KLMK.WI.Y.0004.000000T0000Z-151214T2300Z/ ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN- BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON- WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE- MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR- CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE- ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...ORLEANS...FRENCH LICK...SALEM... SCOTTSBURG...AUSTIN...MADISON...JASPER...HUNTINGBURG... BROWNSTOWN...MILLTOWN...MARENGO...TELL CITY...CORYDON... NEW ALBANY...JEFFERSONVILLE...CLARKSVILLE...LEWISPORT... HAWESVILLE...HARDINSBURG...IRVINGTON...CLOVERPORT...BRANDENBURG... MULDRAUGH...BEAVER DAM...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... RADCLIFF...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... HILLVIEW...BROOKS...LOUISVILLE...LA GRANGE...BUCKNER... CRESTWOOD...PEWEE VALLEY...BEDFORD...MILTON...EMINENCE... NEW CASTLE...PLEASUREVILLE...CAMPBELLSBURG...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE... BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WILMORE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...BEREA...MORGANTOWN...BROWNSVILLE...HORSE CAVE... MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... RUSSELL SPRINGS...JAMESTOWN...BURKESVILLE...ALBANY 255 PM EST MON DEC 14 2015 /155 PM CST MON DEC 14 2015/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS EVENING... * TIMING...THROUGH LATE THIS AFTERNOON. * WINDS...SOUTHWEST WINDS FREQUENTLY GUSTING 30 TO 40 MPH. GUSTS NEAR 50 MPH ARE POSSIBLE. * IMPACTS...TREE BRANCHES AND SMALL LIMBS MAY BE BROUGHT DOWN. HOLIDAY DECORATIONS AND OUTDOOR OBJECTS SUCH AS TRASH CANS MAY BE BLOWN AROUND AND POSSIBLY DAMAGED. TRAVEL ON EAST-WEST ROADS MAY BECOME DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ZT
901 WWUS73 KLMK 142308 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 608 PM EST MON DEC 14 2015 ...WIND ADVISORY HAS EXPIRED... INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-150015- /O.EXP.KLMK.WI.Y.0004.000000T0000Z-151214T2300Z/ ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN- BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON- WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE- MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR- CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE- ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...ORLEANS...FRENCH LICK...SALEM... SCOTTSBURG...AUSTIN...MADISON...JASPER...HUNTINGBURG... BROWNSTOWN...MILLTOWN...MARENGO...TELL CITY...CORYDON... NEW ALBANY...JEFFERSONVILLE...CLARKSVILLE...LEWISPORT... HAWESVILLE...HARDINSBURG...IRVINGTON...CLOVERPORT...BRANDENBURG... MULDRAUGH...BEAVER DAM...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... RADCLIFF...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... HILLVIEW...BROOKS...LOUISVILLE...LA GRANGE...BUCKNER... CRESTWOOD...PEWEE VALLEY...BEDFORD...MILTON...EMINENCE... NEW CASTLE...PLEASUREVILLE...CAMPBELLSBURG...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE... BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WILMORE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...BEREA...MORGANTOWN...BROWNSVILLE...HORSE CAVE... MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... RUSSELL SPRINGS...JAMESTOWN...BURKESVILLE...ALBANY 608 PM EST MON DEC 14 2015 /508 PM CST MON DEC 14 2015/ ...WIND ADVISORY HAS EXPIRED... WIND GUSTS HAVE DECLINED TO 20-30 MPH AND WILL CONTINUE TO DIMINISH THROUGH THE EVENING HOURS...THUS THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ AMS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this wind advisory went out at Dec 13, 1:24 PM CST, 1 hour 18 minutes earlier.
Area forecast discussion, Dec 13, 1:24 PM CST, 1 hour 18 minutes before
Area Forecast Discussion National Weather Service Louisville KY 224 PM EST SUN DEC 13 2015 .SHORT TERM (Now through Sunday)... Issued at 230 PM EST Sun Dec 13 2015 ...Gusty Southwest Winds Midnight Tonight Through Monday... Well...record warmth is ensconced across the area with deep upper low over Sooner State with highly anomalous wind fields. Lots of PIREPS for moderate mid and upper level chop and wind field will be on the increase as trough and upper jet kick out. H5 winds over CWA will range from 100 kts to 125 kts. H8 winds increase to 50 to 55 kts from 06-12z. Forecast models have not changed very much with the pcpn shield moving into the wrn counties about midnight and pushing out of the ern Bluegrass counties by 15z Monday. Will have 100% cloud cover tonight and 100% POPS. Expect a breezy evening but the real winds are overnight from both gradient wind and isallobaric response PLUS heavy showers bringing down 30-50 mph gusts. Once the front moves through, lapse rates will steepen in the CAA. Like the high res NMM of upper trough swinging thru with isol to sct shra from 18-00z Monday too. As far as headlines go, still coordinating with surrounding offices. Feel confident for wind advisory for the overnight hours and then will be on the threshold of wind advisory during the day with CAA and pressure gradient. Will be chatting with OH/TN Valley offices. Should be steady to falling temps tomorrow with temps dropping into the mid 50s and with still WSW wind will offset the CAA and stay in the 55 to 60 range across most sites. Overall still way above normal for Mon-Tue. .LONG TERM (Sunday night through Friday)... Issued at 230 PM EST Sun Dec 13 2015 Tuesday-Tue night Well...weak surface high combined with that ridging aloft will be enough to keep us dry but still unseasonably mild. Wednesday - Thursday... Next upper low will lift out of the Srn Rockies and deepen rapidly on its journey towards Lake Superior/Isle Royale NP by Wed night. This will propel the next true cold front to the CWA but is moisture starved. Followed the mid shift lead of low chance POPs and low QPF. The main story is colder air will move in and drop temps back into the 50s and then 40s by Fri. More significant is that we finally see the pattern shift, as the westerlies get stronger and a southern stream shortwave finally pushes a deep trough over us on Friday. Thursday Night - Saturday... Deep trough dominates with the GFS trying to show a some PVA and weak forcing Friday night into early Sat which could bring a few sprinkles or flurries but will not jump on this as its 5 1/2 days out. For now, dry. Sunday It appears another warm ridge is pushing back into the Ohio Valley and more warmth appears on its way during Christmas week. && .AVIATION (18Z TAF Update)... Updated at 1245 PM EST Sun Dec 13 2015 Strong low pressure moving from the Ozarks to the western Great Lakes will bring gusty winds and a period of showers to the TAF sites. The rest of the daylight hours today should be relatively benign with cirrostratus overhead and southerly breezes gusting to around 20 knots. Tonight, low level jetting ahead of the approaching system will set up across the mid-Mississippi and Ohio valleys. Will continue with LLWS (mostly speed shear, about 20 degrees directional) in the TAFs this evening and into the overnight hours. A band of showers will move through the airports during the early morning hours, beginning before dawn and ending by lunch time. Will keep things VFR for now, but forays into MVFR won't be entirely out of the question with the showers. Winds on Monday will come in from the southwest and will be quite gusty, probably into the 25-30kt range. Some shallow convection will be possible in the afternoon at SDF which could bring some stronger gusts. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........JDG Long Term.........JDG Aviation..........13
Hazardous weather outlook, Dec 13, 2:34 AM CST, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 334 AM EST SUN DEC 13 2015 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-140845- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...ORLEANS...FRENCH LICK...SALEM... SCOTTSBURG...AUSTIN...MADISON...JASPER...HUNTINGBURG...BROWNSTOWN... MILLTOWN...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...CLARKSVILLE...LEWISPORT...HAWESVILLE... HARDINSBURG...IRVINGTON...CLOVERPORT...BRANDENBURG...MULDRAUGH... BEAVER DAM...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...RADCLIFF... FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...HILLVIEW...BROOKS... LOUISVILLE...LA GRANGE...BUCKNER...CRESTWOOD...PEWEE VALLEY... BEDFORD...MILTON...EMINENCE...NEW CASTLE...PLEASUREVILLE... CAMPBELLSBURG...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WILMORE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...BEREA...MORGANTOWN...BROWNSVILLE... HORSE CAVE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...LIBERTY... STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... RUSSELL SPRINGS...JAMESTOWN...BURKESVILLE...ALBANY 334 AM EST SUN DEC 13 2015 /234 AM CST SUN DEC 13 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SHOWERS AFTER MIDNIGHT TONIGHT MAY BE ACCOMPANIED BY SOUTHERLY WIND GUSTS IN EXCESS OF 30 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SOUTHWEST WIND GUSTS IN EXCESS OF 40 MPH ARE LIKELY ON MONDAY AS A STRONG COLD FRONT PUSHES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. RAS
Nearby
Wind Advisories in Kentucky, 2015Wind Advisories in Indiana, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.